RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 6, Pages 1210–1213 (Mi dan28207)  

MATHEMATICS

On the linear Verigin problem

L. I. Kamynin

Lomonosov Moscow State University

Full text: PDF file (522 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 09.01.1963

Citation: L. I. Kamynin, “On the linear Verigin problem”, Dokl. Akad. Nauk SSSR, 150:6 (1963), 1210–1213

Citation in format AMSBIB
\Bibitem{Kam63}
\by L.~I.~Kamynin
\paper On the linear Verigin problem
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 6
\pages 1210--1213
\mathnet{http://mi.mathnet.ru/dan28207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0151733}
\zmath{https://zbmath.org/?q=an:0156.11203}


Linking options:
  • http://mi.mathnet.ru/eng/dan28207
  • http://mi.mathnet.ru/eng/dan/v150/i6/p1210

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021